# SDR CALA9900154

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED TEST AT LT LAV AND FORWARD ENTRY.  REPAIRED BROKEN WIRES, SECURED LOOSE GROUND, AND TIGHTENED BATTERY CONTACTS.  OPERATION CHECKED NORMAL IAW MM 33-50-00, PAGE 203.
